# SDR FDEA200902090491

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 333.45-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED AT BS 333.45-345, LBL 64, L1 DOOR SILL.  REMOVED CORROSION ON FLOOR SUPPORT IAW SRM 51-10-02, AT BS 333.45-345, LBL 64.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  BLENDED AREA IS L=3.0", W=2.0", D=.012", OUT OF LIMITS PER SRM 53-00-51, FIG 101, DETAIL 3.  FABRICATED NEW SUPPORT ON MAE TRAVELER NR T9/777787.  LOCATED, DRILLED TREATED, PRIMED AND TOP COATED SUPPORT PER SRM 51-40-05, 51-20-01, 51-20-00.  INSTALLED REPAIR SUPPORT IAW SRM 51-40-02, AT BE 333.45-345, LBL 64.  THIS REPAIR IS CLASSIFIED AS A CAT.  "A" MAJOR REPAIR.
